# SDR USAA2013122300002

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 1,631 hours, 253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L37 EMERGENCY FLOOR LIGHT COVER BROKEN.  REPLACED L37 EMERGENCY LENS COVER, OK FOR SERVICE.
